# SDR DALA2021080304386

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 CORROSION ON LH WEB BTW STA 1020 TO STA 1040 LBL 66 AND S- 17L AT PAX CABIN. CORRECTIVE ACTION: UMMARY OF NRC 00239. LH WEB BTW STA 1020 TO STA 1040 LBL 66 AND S- 17L AT PAX CABIN WAS REPLACED PER B 757-200 SRM. (1892923)
